# SDR 5APR20110504001

- Difficulty date: May 4, 2011
- Submitted: May 5, 2011
- Operation: General aviation
- Filed by: Atlas Aircraft Center Inc, repair station 5APR577Y
- Aircraft: N708AF
- Make and model: Pilats PC1247
- Aircraft serial: 708
- Aircraft time: 3,884 hours, 3,703 cycles
- Engine: Pwa PT6A67B
- Engine time: 3,884 hours, 3,703 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 3242 · Brake
- Part: Brake Disc
- Part number: 244759C
- Condition: Cracked
- Location: Brake Assy
- Part time: 2,136 hours, 3,703 cycles
- Component: Brake Assy
- Component part number: 9595601512
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT BRAKE ASSY, WAS INSPECTED AND FOUND TO HAVE A CRACKED ROTOR DURING A LINE CHECK. RESOLUTION TO CORRECT THIS PROBLEM IS AS FOLLOWS: THE BRAKE WAS REPLACED BY INSTALLATION OF THE MAIN WHEELS AND BRAKES CONVERSION STC SA01376CH.
